Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 315, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 18, 2018, 6:05 PM EDT for 4 counties in Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2018, 6:05 PM EDT (22:05 UTC)
- Expired
- Aug 18, 2018, 6:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, GA, Morgan County, GA, Newton County, GA, Walton County, GA
The radar
The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
744
WUUS52 KFFC 182205
SVRFFC
GAC159-211-217-297-182245-
/O.NEW.KFFC.SV.W.0315.180818T2205Z-180818T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
605 PM EDT SAT AUG 18 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Morgan County in north central Georgia...
Southeastern Walton County in north central Georgia...
North central Jasper County in central Georgia...
Northeastern Newton County in north central Georgia...
* Until 645 PM EDT.
* At 605 PM EDT, a severe thunderstorm was located near Covington,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Covington, Madison, Social Circle, Oxford, Rutledge, Newborn,
Mansfield, Bostwick, Buckhead, Ebenezer, Starrsville, Hard Labor
Creek State Park, Brick Store, Herndonville, Farrar and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3347 8333 3347 8334 3346 8387 3368 8389
3380 8349 3377 8346 3372 8344 3369 8340
3366 8338 3366 8337 3362 8336 3361 8335
3360 8335 3358 8332
TIME...MOT...LOC 2205Z 260DEG 30KT 3358 8377
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
482
WWUS52 KFFC 182227
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
627 PM EDT SAT AUG 18 2018
GAC159-217-182236-
/O.CAN.KFFC.SV.W.0315.000000T0000Z-180818T2245Z/
Jasper GA-Newton GA-
627 PM EDT SAT AUG 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JASPER AND
NORTHEASTERN NEWTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
Newton and Jasper Counties, and therefore, the warning has been
cancelled.
LAT...LON 3347 8333 3347 8359 3353 8368 3357 8368
3362 8369 3364 8373 3365 8376 3372 8375
3380 8349 3377 8346 3372 8344 3366 8337
3360 8335 3358 8332
TIME...MOT...LOC 2226Z 260DEG 30KT 3361 8356
$$
GAC211-297-182245-
/O.CON.KFFC.SV.W.0315.000000T0000Z-180818T2245Z/
Morgan GA-Walton GA-
627 PM EDT SAT AUG 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR MORGAN AND SOUTHEASTERN WALTON COUNTIES...
At 626 PM EDT, a severe thunderstorm was located near Rutledge,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Madison, Social Circle, Rutledge, Bostwick, Buckhead, Herndonville,
Ebenezer, Hard Labor Creek State Park and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3347 8333 3347 8359 3353 8368 3357 8368
3362 8369 3364 8373 3365 8376 3372 8375
3380 8349 3377 8346 3372 8344 3366 8337
3360 8335 3358 8332
TIME...MOT...LOC 2226Z 260DEG 30KT 3361 8356
HAIL...<.75IN
WIND...60MPH
$$116
WWUS52 KFFC 182243
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
643 PM EDT SAT AUG 18 2018
GAC211-297-182251-
/O.EXP.KFFC.SV.W.0315.000000T0000Z-180818T2245Z/
Morgan GA-Walton GA-
643 PM EDT SAT AUG 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR MORGAN AND SOUTHEASTERN WALTON
COUNTIES WILL EXPIRE AT 645 PM EDT...
The storm which prompted the warning has weakened below severe
limits and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire, however, gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3347 8333 3347 8359 3353 8368 3357 8368
3362 8369 3364 8373 3365 8376 3372 8375
3380 8349 3377 8346 3372 8344 3366 8337
3360 8335 3358 8332
TIME...MOT...LOC 2241Z 256DEG 28KT 3366 8350
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 2:32 PM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 18, 2:32 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 232 PM EDT Sat Aug 18 2018 .SHORT TERM /Tonight through Sunday Night/... Scattered to widespread showers and thunderstorms will continue to develop across the area today as an upper trough axis shifts across the area. Continued southwest surface flow has kept a moist airmass in place with PWs remaining near or above two inches for much of the CWA. Given these elevated PWs, showers and thunderstorms will be efficient rainfall producers, and locally heavy rainfall can be expected. While coverage will decrease overnight, at least isolated activity can be expected to linger. While the upper trough axis will depart eastward on Sunday, deep southwest flow will continue at the surface and aloft. Though some slightly drier air may nose into far north Georgia Sunday (PWs around 1.5"), PWs will remain at or above two inches elsewhere. Scattered to widespread showers and thunderstorms will thus again develop by Sunday afternoon. As has been the case, a few thunderstorms could become strong with locally gusty winds and frequent lightning. Highs will remain largely in the 80s given widespread cloud cover and afternoon convection. RW .LONG TERM /Monday through Saturday/... No major changes needed to the extended portion of the forecast at this time. Moist flow off of the Gulf of Mexico will continue ahead of an approaching frontal boundary on Monday. The front should begin to cross the Mississippi River late Monday into early Tuesday. By mid- Tuesday, the front should be crossing the CWFA. This front should continue to slowly push south through the remainder of Tuesday into Wednesday and stall out across southern GA for the remainder of the week into the weekend. Drier air will settle over the area behind this front. NListemaa && .AVIATION... 18Z Update... While patches of MVFR ceilings linger, most ceilings have lifted into the VFR range this afternoon with this general trend expected into the evening. Scattered to numerous showers and thunderstorms will continue to develop this afternoon and evening with coverage becoming more isolated overnight. IFR ceilings are again expected by early Sunday morning. Coverage of showers and thunderstorms will increase by Sunday afternoon. Winds will remain from the SW through the period 5-10kts. //ATL Confidence...18Z Update... High confidence on all elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 71 86 71 87 / 60 50 30 60 Atlanta 72 86 72 86 / 60 60 40 60 Blairsville 66 82 66 81 / 60 50 40 60 Cartersville 71 86 71 86 / 60 60 40 60 Columbus 73 87 73 89 / 50 60 30 50 Gainesville 70 84 71 84 / 60 50 40 60 Macon 72 87 72 89 / 50 60 30 40 Rome 71 86 71 86 / 50 50 40 60 Peachtree City 71 86 71 86 / 60 60 40 60 Vidalia 73 89 73 92 / 40 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...RW
Hazardous weather outlook, Aug 18, 10:50 AM EDT, 7 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1050 AM EDT Sat Aug 18 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1050 AM EDT Sat Aug 18 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms can be expected over much of Georgia through tonight. A few storms could be strong with gusty winds, frequent lightning and locally heavy rainfall. An isolated severe storm cannot be ruled out. Any severe thunderstorm that develops will be capable of producing damaging wind gusts. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered to numerous thunderstorms are expected across the area through Wednesday. A few storms could be strong to severe with gusty winds, frequent lightning and heavy rainfall. Isolated to scattered thunderstorms will be possible Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 18, 4:51 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
451 PM EDT SAT AUG 18 2018
GAZ085-086-097-098-111>113-182130-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
451 PM EDT SAT AUG 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS...NORTHERN
WHEELER...SOUTHWESTERN EMANUEL...TREUTLEN...SOUTHERN JOHNSON...
NORTHERN MONTGOMERY AND EASTERN LAURENS COUNTIES UNTIL 530 PM EDT...
At 449 PM EDT...a strong thunderstorm was near Landsburg, moving
northeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Soperton, Alamo, Mount Vernon, Glenwood, Adrian, Ailey, Tarrytown,
Lothair, Covena, Landsburg, Cedar Grove, Orland, Rockledge, Orianna,
Norristown, Barnhill, Kibbee, Minter, Lowery and Blackville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3211 8277 3232 8297 3266 8274 3254 8246
3230 8233
TIME...MOT...LOC 2049Z 234DEG 20KT 3227 8278
WIND...40MPHSpecial weather statement, Aug 18, 4:53 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT SAT AUG 18 2018
GAZ042-052-053-066-067-182145-
Coweta GA-Carroll GA-Troup GA-Heard GA-Meriwether GA-
453 PM EDT SAT AUG 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA...SOUTHEASTERN
CARROLL...NORTHEASTERN TROUP...HEARD AND NORTHWESTERN MERIWETHER
COUNTIES UNTIL 545 PM EDT...
At 452 PM EDT...a line of strong thunderstorms extended from near
Franklin to near Hogansville to near LaGrange, moving northeast at
20 mph.
HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Franklin, Greenville, Hogansville, Grantville,
Luthersville, Whitesburg, Centralhatchee, Moreland, Lone Oak, East
Newnan, Corinth, Plant Yates, Mountville, Louise, Odessadale,
Harrisonville, Hillcrest and Big Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8489 3330 8467 3297 8471 3296 8503
3312 8506 3332 8523
TIME...MOT...LOC 2052Z 233DEG 18KT 3328 8506 3317 8495 3300 8499
WIND...40MPHSpecial weather statement, Aug 18, 5:11 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
511 PM EDT SAT AUG 18 2018
GAZ034-035-046>048-182200-
Walton GA-Rockdale GA-Barrow GA-Gwinnett GA-Newton GA-
511 PM EDT SAT AUG 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR WALTON...NORTHEASTERN ROCKDALE...
BARROW...SOUTHEASTERN GWINNETT AND NORTHERN NEWTON COUNTIES UNTIL 600
PM EDT...
At 510 PM EDT...a strong thunderstorm was over Big Haynes Creek
Park northeast of Conyers, moving east at 25 mph.
HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Conyers, Winder, Monroe, Snellville, Loganville, Auburn, Dacula,
Social Circle, Grayson, Statham, Oxford, Walnut Grove, Bethlehem,
Between, Good Hope, Carl, Jersey, Lakeview Estates, Georgia
International Horse Park and Fort Yargo State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3405 8371 3405 8369 3393 8360 3391 8364
3389 8363 3388 8359 3387 8359 3386 8358
3375 8356 3368 8362 3363 8396 3372 8406
3375 8403 3378 8408 3380 8409 3407 8375
3407 8374
TIME...MOT...LOC 2110Z 252DEG 24KT 3377 8395
WIND...40MPHSpecial weather statement, Aug 18, 5:17 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT SAT AUG 18 2018
GAZ033-044>046-048-054>058-182200-
Butts GA-Fayette GA-North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-
Spalding GA-Newton GA-Henry GA-South Fulton GA-
517 PM EDT SAT AUG 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BUTTS...FAYETTE...NORTH
FULTON...ROCKDALE...CLAYTON...SOUTHERN DEKALB...NORTHEASTERN
SPALDING...NEWTON...HENRY AND EASTERN SOUTH FULTON COUNTIES UNTIL 600
PM EDT...
At 517 PM EDT...a line of strong thunderstorms extended from Tyrone
to Irondale to Luella, moving east at 30 mph.
HAZARD...Up to 40 mph wind, occasional cloud-to-ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, McDonough, Decatur, Fayetteville, Conyers, Covington,
Jonesboro, Peachtree City, East Point, Stockbridge, Union City,
Forest Park, Riverdale, College Park, Fairburn, Hampton, Tyrone,
Morrow, Lovejoy and Hapeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3378 8441 3363 8380 3347 8376 3344 8382
3342 8383 3341 8385 3339 8383 3337 8386
3334 8386 3333 8384 3332 8395 3330 8449
3336 8458 3344 8463 3350 8461 3351 8462
3351 8466
TIME...MOT...LOC 2117Z 261DEG 26KT 3345 8459 3347 8436 3338 8417
WIND...40MPHSpecial weather statement, Aug 18, 5:26 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT SAT AUG 18 2018
GAZ086-098-182215-
Emanuel GA-Treutlen GA-
526 PM EDT SAT AUG 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL AND NORTHEASTERN TREUTLEN
COUNTIES UNTIL 615 PM EDT...
At 526 PM EDT...a strong thunderstorm was near Covena, moving
northeast at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Swainsboro, Twin City, Stillmore, Oak Park, Garfield, Summertown,
Nunez, Covena, Modoc, Canoochee, Norristown, Norristown Junction,
Dellwood, Lexsy, George L Smith State Park and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3235 8224 3233 8224
3230 8233 3235 8241 3236 8242 3246 8259
3281 8234 3270 8210 3266 8208 3261 8200
TIME...MOT...LOC 2126Z 239DEG 27KT 3242 8240
WIND...40MPHSpecial weather statement, Aug 18, 5:52 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT SAT AUG 18 2018
GAZ036>038-047>050-059-182230-
Morgan GA-Walton GA-Oglethorpe GA-Jasper GA-Clarke GA-Oconee GA-
Newton GA-Greene GA-
552 PM EDT SAT AUG 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SOUTHEASTERN WALTON...
SOUTHWESTERN OGLETHORPE...NORTHEASTERN JASPER...SOUTHEASTERN
CLARKE...OCONEE...NEWTON AND NORTHWESTERN GREENE COUNTIES UNTIL 630
PM EDT...
At 551 PM EDT...a line of strong thunderstorms extended from near
Monroe to south of Covington, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Monroe, Covington, Madison, Watkinsville, Lexington, Social Circle,
Oxford, Porterdale, Crawford, Rutledge, Newborn, North High Shoals,
Mansfield, Bostwick, Arnoldsville, Good Hope, Bishop, Maxeys, Jersey
and Athens-Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3374 8319 3347 8349 3344 8392 3345 8392
3348 8395 3349 8399 3362 8395 3385 8359
3394 8317 3390 8310
TIME...MOT...LOC 2151Z 257DEG 24KT 3381 8356 3349 8394
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 40 min |
| Aug 17, 8:24 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 51 min |
| Aug 17, 8:39 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 36 min |
| Aug 17, 8:47 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Monroe | 43 min |
| Aug 17, 9:12 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 48 min |
| Aug 17, 9:21 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 39 min |
| Aug 17, 9:26 PM EDT | Special Weather Statement | FFC | Greene, Jasper, Morgan, Putnam | 49 min |
| Aug 17, 9:48 PM EDT | Special Weather Statement | FFC | Floyd, Gordon, Murray, Whitfield | 42 min |
| Aug 18, 2:37 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Aug 18, 3:25 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Jones, Monroe, Peach | 50 min |
| Aug 18, 3:29 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter, Webster | 46 min |
| Aug 18, 3:54 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 51 min |
| Aug 18, 4:08 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Dooly, Montgomery, Pulaski, Telfair and 2 more | 37 min |
| Aug 18, 4:25 PM EDT | Special Weather Statement | FFC | Barrow, Clayton, DeKalb, Gwinnett, Jackson, Rockdale and 1 more | 50 min |
| Aug 18, 4:40 PM EDT | Special Weather Statement | FFC | Baldwin, Putnam | 50 min |
| Aug 18, 4:51 PM EDT | Special Weather Statement | FFC | Treutlen | 39 min |
| Aug 18, 4:53 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 52 min |
| Aug 18, 5:11 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 49 min |
| Aug 18, 5:17 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Newton, Rockdale | 43 min |
| Aug 18, 5:26 PM EDT | Special Weather Statement | FFC | Emanuel | 49 min |
| Aug 18, 5:52 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Oconee | 38 min |
| Aug 18, 7:41 PM EDT | Special Weather Statement | FFC | Banks, Hall | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.